Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 87 - 92

Note on operadic non-associative deformations

Authors
Eugen PAAL
Corresponding Author
Eugen PAAL
Available Online 27 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.10How to use a DOI?
Keywords
Operad, deformation, Sabinin principle, Bianchi identity.
Abstract
Deformation equation of a non-associative deformation in operad is proposed. Its integrability condition (the Bianchi identity) is considered. Algebraic meaning of the latter is explained.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
87 - 92
Publication Date
2006/11
ISBN
91-974824-6-3
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Eugen PAAL
PY  - 2006
DA  - 2006/11
TI  - Note on operadic non-associative deformations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 87
EP  - 92
VL  - 13
IS  - Supplement
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2006.13.s.10
DO  - https://doi.org/10.2991/jnmp.2006.13.s.10
ID  - PAAL2006
ER  -